i am a 17 year old male.
i have had this rash for 2 years now. get it when i get hot, exercise, flustered type thing by anything (like embarrassed etc), can get it when my skin gets too cold aswell (like on a cold day or from a cold wind).
my hands seem to have poor circulation and are usually colder then other peoples.
i have been to the doctors (who didn't help and just said it was heat rash and would go away), tried a anti histamine which didn't do anything, tried some chinese medicine and acupuncture which didn't do anything either. then my friend got the same type of rash and went to a naturopath and went on a wheat free diet which cured him.
so i went to a naturopath, she said that one problem it could be is because of an unbalance because i used to get tonsillitis a lot and therefore had a lot of antibiotics. was on some pills to re-establish a balance in my stomach and some homeopathy. after a few months this wasnt helping and i ran out of the pills and drops.
i had done some research and mentioned to the naturopath about a gluten free diet, she sorta said that it wouldn't hurt but probably isn't the problem. i decided that i would try a gluten free diet.
i have been on the diet for about 5 weeks. i noticed some improvement in the first few weeks, and actually sweated while playing basketball for the first time in ages. but i haven't noticed a dramatic improvement and the winter weather is making it worse aswell.
i haven't been fully strict on the diet and have had some stuff here and there that contains gluten. but i havent really exercised much lately because i hate getting the rash. would exercising more regularly help?
i am a really fit teenager dispite having this rash and it annoys me when people without any medical conditions take exercise for granted. i would do anything to be able to live life without this rash, be able to feel sweat pour down my face like it used to.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?